# SDR CALA2025020702230

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N17312
- Make and model: Boeing 737-8
- Aircraft serial: 64609
- Aircraft time: 5,273 hours, 1,876 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: 28B5459
- Part serial: 103A1396
- Condition: Faulted
- Location: Zone 100
- Part time: 29,269 hours, 10,982 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILL AS SOON AS MCD CLOSEDSTATUS PAGE SHOWS APU GEN  FAULT MSG 49-41244 REQ TO MEL 4911A DISPATCH DESK: 93   NAME: NL DATE: 03-FEB-25- NOC      DESK: 737  NAME: MM   DATE: 03-FEB-25- MEL 4911A APPROVED. UPON CLEARING THIS MEL ITEM, CONTACT TOMC FOR ASSIGNMENT OF MEL CARD 49001 OR 49003 TO ACCOMPLISH APU ETOPS VERIFICATION FLIGHT. DDP CW. UPON CLEARING THIS MEL ITEM, CONTACT TOMC FOR ASSIGNMENT OF MEL CARD 49001 OR 49003 TO ACCOMPLISH APU ETOPS VERIFICATION FLIGHT REMOVED AND REPLACED APU STARTER GENERATOR IAW AMM 49-41-21/401, APU STILL DOESN'T START.  FOUND 2 ACTIVE FAULT MESSAGES ONBOARD MAINTENANCE FUCTION. 49-41026 AND 49-41244.  PERFORMED ADD EMP:U421939 TROUBLESHOOTING IAW FIM 49-40 TASK 806, CONTINUITY CHECK GOOD ON ALL WIRES BETWEEN P6 AND D11114B PER STEP D. (2) (C). NEXT STEPS ARE CHANGING APU START CONVERTER UNIT AND APU ELECTRONIC CONTROL UNIT. PARTS NOT IN STOCK AT SNA. DURING T/S NOTICED APU INLET DOOR NOT OPENING ON APU MANAGE OF REMOVED PART.
